# SDR COMA0160879

- Difficulty date: November 7, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 14,268 hours, 14,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: NA
- Part serial: NA
- Condition: Chafed
- Location: Aft Press Bulkhe
- Part time: 14,268 hours, 14,167 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD HAS A HOLE WORN IN THE WEB STRUCTURE FROM A FASTENER THAT PROTRUDED BEYOND THE CARGO LINER INSTALLATION.PERFORMED A MAJOR REPAIR TO 621 BULKHEAD I/A/W WVAC EO 601R-53-2820A.
